# SDR DALA2023071005535

- Difficulty date: July 4, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,291 hours, 42,193 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0672 R2 DOOR SLIDE GRIT BAR LIGHT WON'T TURN OFF. CORRECTIVE ACTION: T/S PER WDM 25-66-11. R/R S10221 IAW WDM 25-66. ALL CHKS NML IAW B757 AMM 25-66. (4934259)
